# SDR USAA2012020800016

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 37,337 hours, 13,465 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500A1XBF20B
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID LEFT SIDE PORTABLE OXYGEN BOTTLE GAUGE BROKEN.  REPLACED PORTABLE OXYGEN BOTTLE.
